Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Severe itching all over the body, tiny blisters post a bout of flu. Cause?

Hi, I recently had the flu , lasted about a week with high fevers on and off.. now that its gone i have been itching horrible all over my body and getting tiny little blisters on my hands which itch terribly.. Could this be somthing left over from the flu? I havnt had any new foods or anything else around me that i know of so not sure if its an allergy or somthing.. I m also the only one with this symptom in my home of 4. (they also had the flu and sinus infection )
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,   ,   ,  
Medical Topics
Anesthesiologist 's  Response
hello,,iam dr.n...
flu is caused by a virus..flu has many variants which affect different people in different ways..
flu can cause hives like itchy rash,,do not scratch,use anti allergics,antibiotics,eat healthy diet,continue treatment for flu as adviced by the doctor..
nothing to worry get well soon
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor